# SDR ASAA2015071012383

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 5,984 hours, 1,944 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFAIL AND ALTN LIGHTS ON PRESSURE PANEL ILLUMINATED AFTER LANDING.  ACFT GROUNDED.  NR 1 CABIN PRESSURE CONTROLLER LOGGED OFF LRU FAULT.  FAULT CODE 011.  ACCOMPLISHED DCPC NR 1 BITE PROCEDURE.  RESET LOGGED FAULT. BITE PROCEDURE PASSES ALL TESTS REF MM 21-31-TASK 801.  NO HISTORY 30 DAYS.
